# SDR UALA2010061402093

- Difficulty date: June 13, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 76,455 hours, 12,417 cycles
- Engine: Pwa PW4060
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 7911004108
- Part serial: 306
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH ONLY THE RT ENGINE RUNNING YOU GET NO MESSAGE BUT WITH BOTH ENGINES RUNNING YOU GET RT ENG CONTROL MESSAGE.  REPLACED NR 2 ENG EEC, NO HELP. MESSAGES (R ENG EEC C2 & R ENG CONTROL) STILL DISPLAYED AND WILL NOT ERASE AFTER ENG RUNS. REPLACED EEC ALTERNATOR. RAN BOTH ENGINES TWICE. OPS CHECKS, NO EEC MESSAGES PRESENT.
